# SDR WX0A070363

- Difficulty date: July 27, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Angle
- Part number: 3925812U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE; BOW 1C/3C/51/54 SEAT TRACK SUPPORT ANGLE FOR NR 2 TRACK AT STA 927 WAS FOUND CRACKED.  ADDRESSED AS REQUIRED.
